# SDR A6WA2016122244670

- Difficulty date: December 16, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 35,767 hours, 33,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 601R332371
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CENTER POST INTERNAL SIDE LOWER STRAP LT SUPPORT FITTING CRACKED.     REMOVED AND REPLACED THE SUPPORT FITTING IAW SRM 51-42-21.
